# SDR ASMF201101003

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 22,459 hours, 11,739 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD SLIP WAS DETECTED IN THE LT MLG SHOCK ABSORBER. DURING MX REVISION, THE MLG SHOCK ABSORBERS WERE COMPRESSED; SO ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED A MLG SERVICE IAW MM 12-15-31, ALL CORRECT AND THE MLG SHOCK STRUT SEAL LEAKAGE CHECK IAW MM 32-11-21 TASK 32-11-21-200-801, TESTED CORRECT.
